# SDR SWAA2022082544924

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 22,602 hours, 10,684 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Entry Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA DISARM FRONT ENTRY DOOR ;AS STARTING TO OPEN ;BAR LOWERED AND CAUGHT TO PULL OUT SLIDE / [01] REMOVED AND REPLACED FWD ENTRY DOOR SLIDE REF MT 725-61-06 (76286)
